MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Codes Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The first analyzer that produced the initial results has a serial number of (b)(6).The second analyzer that produced the repeat results has a serial number of (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable bilt3 bilirubin total gen.3 results for 1 patient sample on two cobas 6000 c (501) modules.The initial bilt3 results from the first analyzer were 2.4 mg/dl and 2.5 mg/dl.The customer was prompted to repeat the sample as the results did not match the patient's previous result.The sample was repeated on a second analyzer and the results were 2.5 mg/dl with a prozone flag and 0.9 mg/dl.The result of 0.9 mg/dl was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
No further information was provided by the customer.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
BILT3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18182452
Report Number1823260-2023-03726
Device Sequence Number7687921
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05795397190
Device Lot Number673534
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown